Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Not getting periods due to small ovaries. Taking lynoral and meprate. Pain in the leg. Side effect?

Hi!! I am 23 year old and i have menstrual problem, actually doctors have diagnosed and told that my ovaries are small due to which i don t get menses so i have been told to take lynoral + Meprate 2.5 mg every day for 24 days every month to get menses due to which i have got the side effect that my right lower right leg pains a lott. Kindly suggest what to do in this case???
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Mar 2013
Thanks for writing to us with your health concern.
You would be having a hypoplastic uterus or premature ovarian failure.
In that case, the only reliable way to menstruate is to take cyclical hormones, which you are doing.
The leg pain also could be a potential side effect.
However, please upload your reports.
As such, without artificial hormones, you would have to do without a period.
Take care.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor